# SDR 2000ZZZX168

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 864202
- Condition: Contaminated
- Location: Rt Mlg Ww
- Part time: 16,309 hours
- Component: 83232311101
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UHLA6401 - BUF/BDL - FLT 222 - DURING CRUISE, RIGHT MAIN HYD GEAR DOOR OPENED.  SLOWED TO GEAR SPEED.  FLIGHT COMPLETED WITHOUT FURTHER INCIDENT.  WHEN GEAR SELECTED DOWN, DOOR CLOSED AND OPERATED NORMALLY FOR EXTENSION CYCLE.  FOUND GEAR DOOR PROXIMITY SENSOR DIRTY.  CLEANED PROXIMITY SENSOR GEAR DOOR.  GROUND OPERATION AND INDICATION NORMAL.  (X)
